MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV FEM BROACH STOP R; DRILL GUIDES

DEPUY IRELAND 9616671 ATTUNE REV FEM BROACH STOP R; DRILL GUIDES
Catalog Number 254600106
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter is a sales representative device is not distributed in the united states, but is similar to device marketed in the usa.
 
Event or Problem Description
It was reported two broach handles were not catching and a broach stop right was vibrating off the handle during use.The issue occurred during surgery on (b)(6) 2019.The femoral broach was lodged in the femoral canal, with the surgeon unable to remove it.Both broach handles were used, but he couldn¿t get the broach dislodged.A different instrument was used to get the broach out.Surgery was extended by about fifteen (15) minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device was reviewed by bioengineering and a report was received which could not confirm the failure modes as reported.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV FEM BROACH STOP R
Common Device Name
DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8316220
Report Number1818910-2019-83585
Device Sequence Number13464517
Product Code LXH
UDI-Device Identifier10603295450924
UDI-Public10603295450924
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600106
Device Lot NumberAB4126036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1